Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 27, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 13, 2015, 3:56 PM CDT for La Salle County, Webb County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2015, 3:56 PM CDT (20:56 UTC)
- Expired
- May 13, 2015, 4:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties La Salle County, TX, Webb County, TX
The radar
The Laughlin AFB radar (KDFX), 172 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 9:52 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
172
WFUS54 KCRP 132056
TORCRP
TXC283-479-132130-
/O.NEW.KCRP.TO.W.0027.150513T2056Z-150513T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
356 PM CDT WED MAY 13 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN WEBB COUNTY IN SOUTH CENTRAL TEXAS...
SOUTH CENTRAL LA SALLE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 430 PM CDT
* AT 355 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
SOUTHEAST OF ENCINAL...AND MOVING NORTHEAST AT 10 MPH.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN WEBB AND SOUTH CENTRAL LA SALLE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2794 9932 2799 9938 2816 9925 2800 9910
TIME...MOT...LOC 2055Z 232DEG 7KT 2799 9931
$$
CB1 follow-up statement
132
WWUS54 KCRP 132100
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
400 PM CDT WED MAY 13 2015
TXC283-479-132130-
/O.CON.KCRP.TO.W.0027.000000T0000Z-150513T2130Z/
WEBB TX-LA SALLE TX-
400 PM CDT WED MAY 13 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN WEBB AND SOUTH CENTRAL LA SALLE COUNTIES...
AT 359 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. A
TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED
SOUTHEAST OF ENCINAL...MOVING NORTHEAST AT 10 MPH.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN WEBB AND SOUTH CENTRAL LA SALLE COUNTIES CROSSING
HIGHWAY 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR NEAREST LAW ENFORECEMENT AGENCY WHO
WILL RELAY YOUR REPORT. THIS ACT MAY SAVE THE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 2794 9932 2799 9938 2816 9925 2800 9910
TIME...MOT...LOC 2059Z 232DEG 7KT 2799 9930
$$
CBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 3:53 PM CDT, 3 minutes earlier.
Area forecast discussion, May 13, 3:53 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
353 PM CDT WED MAY 13 2015
.DISCUSSION...AFTER COORDINATING WITH SPC...HAVE EXTENDED THE
TORNADO WATCH 169 TO INCLUDE LA SALLE AND WEBB COUNTIES THROUGH 6
PM. OTHER REMAINDER OF WATCH REMAINS THE SAME AT THIS TIME.
PRODUCT UPDATE ISSUED SHORTLY.
&&
.PREV DISCUSSION... /ISSUED 317 PM CDT WED MAY 13 2015/
SHORT TERM (TONIGHT)...RADAR IS SHOWING RAIN IS TAPERING OFF SO
FFA WILL BE ALLOWED TO EXPIRE. MODEL GUIDANCE (4 KM AND SYNOPTIC)
SHOWING POTENTIAL FOR DEVELOPMENT MAINLY OVERNIGHT NEAR THE COAST
WITH COASTAL CONVERGENCE. IMPACTS OF UPPER LEVEL TROUGH ARE
PUSHING OUT OF THE AREA. WILL KEEP LOW END POPS FOR TONIGHT OUT
WEST...WITH TAPERING CHANCES FOR CONVECTION THIS EVENING FARTHER
EAST. HAVE CHANCE POPS NEAR THE COASTAL AREAS FOR OVERNIGHT WITH
GOOD CONVERGENCE AREA AND SOME MOISTURE ADVECTION. LOWS NEAR 70
NORTH AND LOWER 70S SOUTH AND EAST.
MARINE...EXCEPT FOR THE CONVECTION...NO ISSUES ARE EXPECTED
WITH THE WINDS THROUGH THE NEXT FIVE DAYS. WINDS COULD GET TO SCEC
TOWARD THE WEEKEND...WITH SEAS APPROACHING 6 FEET.
LONG TERM (THURSDAY THROUGH WEDNESDAY)...SLIGHTLY DRIER CONDITIONS
EXPECTED ON THU WITH S TX BETWEEN DISTURBANCES AND DRIER MID LEVELS
FILTERING ACROSS THE AREA. HOWEVER...INSTABILITY AND MOISTURE STILL
LOOK SUFFICIENT FOR ISOLD/SCT CONVECTION. MODELS CONTINUE TO SHOW A
SHORT WAVE ON FRIDAY BUT HAVE BEEN INCONSISTENT WITH TIMING AND
AVAILABLE MOISTURE. THE LATEST ECMWF HAS LESS QPF FOR FRIDAY THAN
PREVIOUS RUNS. FOR NOW KEPT WITH 30-50 POPS FOR FRIDAY. A BROAD LOW
ACROSS THE W CONUS WILL KEEP S TX UNDER A SW FLOW WITH EMBEDDED
SHORT WAVES THROUGH THE WEEKEND. THE LOW IS PROGD TO LIFT NE TOWARD
THE GREAT LAKES LATE SUNDAY INTO MON BUT IS FOLLOWED BY YET ANOTHER
LOW DIGGING ACROSS THE W COAST. THERE IS WEAK RIDGING ALONG THE
ROCKIES BY MON...HOWEVER MODELS CONTINUE TO SHOW A SHORT WAVE
ROUNDING ITS BASE ACROSS S TX...THUS KEEPING S TX IN A WET PATTERN
INTO NEXT WEEK. TEMPS THROUGH THE PERIOD ARE EXPECTED TO BE NEAR TO
SLIGHTLY ABOVE NORMAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 74 86 75 84 76 / 40 30 10 40 20
VICTORIA 72 86 72 83 74 / 40 40 10 50 20
LAREDO 72 91 73 90 74 / 20 20 30 40 20
ALICE 73 88 73 86 74 / 20 30 20 50 20
ROCKPORT 75 85 76 82 77 / 40 20 10 40 10
COTULLA 70 89 71 87 72 / 20 20 40 40 20
KINGSVILLE 74 88 75 86 75 / 30 30 10 40 20
NAVY CORPUS 73 83 76 82 77 / 40 20 10 40 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA.
GM...NONE.
&&
GW/86...SHORT TERMHazardous weather outlook, May 13, 12:12 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1212 PM CDT WED MAY 13 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1212 PM CDT WED MAY 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH 5 PM. A TORNADO WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES IN SOUTH TEXAS UNTIL 5 PM... BEE DUVAL GOLIAD JIM WELLS LA SALLE LIVE OAK MCMULLEN NUECES REFUGIO SAN PATRICIO VICTORIA SOME STORMS WILL PRODUCE FLOODING RAINS. A FEW STORMS MAY ALSO BECOME STRONG TO SEVERE WITH STRONG GUSTY WINDS...LARGE HAIL...AND EVEN A FEW TORNADOS POSSIBLE...ESPECIALLY IN THE TORNADO WATCH AREA. A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH TEXAS THROUGH THE EARLY PART OF NEXT WEEK. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF FACING BEACHES. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY WITH MODERATE TO STRONG SOUTHEAST FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED...PLEASE ALERT THE CORPUS CHRISTI NATIONAL WEATHER SERVICE ON ANY FLOODING OR SEVERE REPORTS. GW/RH/TB
In the hours before
Local storm report, May 13, 11:13 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1113 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM FLASH FLOOD 1 S FREER 27.87N 98.62W
05/13/2015 DUVAL TX EMERGENCY MNGR
6 INCHES OF WATER ON HIGHWAY 59 JUST SOUTH OF FREER.
&&
TEVANSLocal storm report, May 13, 11:53 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1153 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM FUNNEL CLOUD 3 E FREER 27.88N 98.57W
05/13/2015 DUVAL TX FIRE DEPT/RESCUE
OFF DUTY FIRE OFFICIAL WITNESSED FUNNEL DESCEND FROM WELL
DEVELOPED WALL CLOUD.
&&
TJOHNSTOLocal storm report, May 13, 12:24 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1224 PM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLASH FLOOD 8 NE BANQUETE 27.89N 97.70W
05/13/2015 NUECES TX EMERGENCY MNGR
COUNTY ROAD 101 TO COUNTY ROAD 48 CLOSED DUE TO FLOODING.
0917 AM FLASH FLOOD 5 N BANQUETE 27.88N 97.80W
05/13/2015 NUECES TX EMERGENCY MNGR
FARM TO MARKET 666 TO ALEGRE LANE CLOSED DUE TO FLOODING.
0936 AM FLASH FLOOD 10 NW BANQUETE 27.91N 97.91W
05/13/2015 JIM WELLS TX EMERGENCY MNGR
COUNTY ROAD 95 AND FARM TO MARKET 624 CLOSED DUE TO
FLOODING.
0956 AM FLASH FLOOD 11 S CORPUS CHRISTI 27.59N 97.42W
05/13/2015 NUECES TX EMERGENCY MNGR
FARM TO MARKET 2444 CLOSED FROM COUNTY ROAD 41A TO COUNTY
ROAD 41 DUE TO FLOODING
&&
TEVANSLocal storm report, May 13, 1:11 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
111 PM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 2 NE ORANGE GROVE 27.98N 97.92W
05/13/2015 JIM WELLS TX BROADCAST MEDIA
FACEBOOK VIDEO ON MEDIA SITE SHOWS FLASH FLOODING OF
CREEK NEAR INTERSECTION OF CR 355 AND CR 357.
0915 AM FLASH FLOOD ORANGE GROVE 27.96N 97.94W
05/13/2015 JIM WELLS TX EMERGENCY MNGR
ORANGE GROVE VOLUNTEER FIRE DEPT REPORTED WATER IN A
COUPLE OF HOMES IN TOWN.
1000 AM FLASH FLOOD 4 SE ORANGE GROVE 27.91N 97.89W
05/13/2015 NUECES TX EMERGENCY MNGR
ORANGE GROVE VOLUNTEER FIRE DEPT HELPED A GENTLEMAN FROM
HIS TRAILER DUE TO HIGH WATER ON FM1833.
&&
JMETZLocal storm report, May 13, 1:28 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
128 PM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 1 S SANDIA 28.00N 97.88W
05/13/2015 JIM WELLS TX EMERGENCY MNGR
FLOWING WATER ACROSS ROADWAY ON STATE HWY 359. NUMEROUS
OTHER COUNTY ROADS FLOODED IN ORANGE GROVE AREA.
&&
JMETZSpecial weather statement, May 13, 3:49 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 349 PM CDT WED MAY 13 2015 TXZ229-239-132130- WEBB-LA SALLE- 349 PM CDT WED MAY 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB AND SOUTHWESTERN LA SALLE COUNTIES... AT 347 PM CDT...A STRONG THUNDERSTORM WAS OVER ENCINAL...MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ENCINAL. LAT...LON 2790 9935 2798 9943 2817 9929 2802 9911 TIME...MOT...LOC 2047Z 227DEG 8KT 2800 9934 CB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:43 AM CDT | Special Marine Warning | CRP | 47 min | |
| May 13, 4:16 AM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| May 13, 5:15 AM CDT | Special Marine Warning | CRP | 90 min | |
| May 13, 5:19 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 116 min |
| May 13, 5:35 AM CDT | Special Weather Statement | CRP | Nueces | 40 min |
| May 13, 6:09 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 2 hr |
| May 13, 6:25 AM CDT | Special Weather Statement | CRP | Nueces | 35 min |
| May 13, 6:29 AM CDT | Tornado Warning | CRP | Nueces | 16 min |
| May 13, 6:43 AM CDT | Special Marine Warning | CRP | 62 min | |
| May 13, 7:11 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| May 13, 7:42 AM CDT | Flash Flood Warning | CRP | Bee | 3 hr |
| May 13, 8:03 AM CDT | Flash Flood Warning | CRP | Jim Wells | 3 hr |
| May 13, 8:34 AM CDT | Special Weather Statement | CRP | La Salle | 56 min |
| May 13, 9:26 AM CDT | Tornado Warning | CRP | Jim Wells, Nueces | 34 min |
| May 13, 9:56 AM CDT | Tornado Warning | CRP | Jim Wells, Live Oak, San Patricio | 21 min |
| May 13, 10:04 AM CDT | Flash Flood Warning | CRP | Duval, McMullen | 116 min |
| May 13, 10:22 AM CDT | Areal Flood Advisory | CRP | Live Oak | 53 min |
| May 13, 10:40 AM CDT | Areal Flood Advisory | CRP | La Salle | 65 min |
| May 13, 10:46 AM CDT | Special Weather Statement | CRP | Duval | 59 min |
| May 13, 11:03 AM CDT | Areal Flood Advisory | CRP | McMullen | 57 min |
| May 13, 11:08 AM CDT | Severe Thunderstorm Warning | CRP | Duval, McMullen | 37 min |
| May 13, 11:10 AM CDT | Areal Flood Advisory | CRP | Live Oak | 3 hr |
| May 13, 11:13 AM CDT | Tornado Warning | CRP | Duval | 32 min |
| May 13, 11:43 AM CDT | Tornado Warning | CRP | Duval | 32 min |
| May 13, 12:02 PM CDT | Flash Flood Warning | CRP | Duval, Live Oak, McMullen | 118 min |
| May 13, 12:04 PM CDT | Areal Flood Advisory | CRP | McMullen | 116 min |
| May 13, 1:08 PM CDT | Flash Flood Warning | CRP | McMullen | 82 min |
| May 13, 1:51 PM CDT | Flash Flood Warning | CRP | Live Oak | 114 min |
| May 13, 1:54 PM CDT | Tornado Warning | CRP | Duval | 36 min |
| May 13, 2:00 PM CDT | Flash Flood Warning | CRP | Duval, McMullen | 90 min |
| May 13, 2:23 PM CDT | Tornado Warning | CRP | McMullen | 22 min |
| May 13, 2:30 PM CDT | Flash Flood Warning | CRP | McMullen | 60 min |
| May 13, 3:19 PM CDT | Tornado Warning | CRP | Goliad | 26 min |
| May 13, 3:25 PM CDT | Flash Flood Warning | CRP | Goliad | 95 min |
| May 13, 3:49 PM CDT | Special Weather Statement | CRP | Webb | 41 min |
| May 13, 4:10 PM CDT | Tornado Warning | CRP | Victoria | 35 min |
| May 13, 4:30 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 45 min |
| May 13, 4:40 PM CDT | River Flood Warning | CRP | Bee | 43 hr |
| May 13, 4:43 PM CDT | Special Weather Statement | CRP | Webb | 32 min |
| May 13, 5:11 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 49 min |
| May 13, 5:50 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 40 min |
| May 13, 6:15 PM CDT | Areal Flood Warning | CRP | Jim Wells, Nueces | 24 hr |
| May 13, 6:28 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 47 min |
| May 13, 6:34 PM CDT | Tornado Warning | CRP | Webb | 26 min |
| May 13, 6:59 PM CDT | Tornado Warning | CRP | Webb | 16 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.